Decentralized regulation for a class of large-scale networks with saturation

Yi Fan, Zhong Ping Jiang, Xingxing Wu

Research output: Contribution to journalConference articlepeer-review

Abstract

In this paper, we study a nonlinear large-scale network model with saturation constraints on both the control input and the state variables. We achieve buffer queue length regulation against unknown inter-node traffic interferences via a decentralized saturated control law. Motivated by physical characteristics of communication networks, two conditions regarding the inter-node traffic are discussed, namely a Lipschitz-type condition and a "PE" condition. Under these conditions, by using sliding-mode type controllers, the regulation error of every node converges asymptotically to zero for all feasible initial queue lengths. Our main (global) regulation result is based on an interesting extension of the popular Young's inequality to the case with saturation.

Original languageEnglish (US)
Pages (from-to)5115-5120
Number of pages6
JournalProceedings of the American Control Conference
Volume7
StatePublished - 2005
Event2005 American Control Conference, ACC - Portland, OR, United States
Duration: Jun 8 2005Jun 10 2005

Keywords

  • Asymptotic regulation
  • Buffer management
  • Capacity constraints
  • Congestion control
  • Nonlinear control

ASJC Scopus subject areas

  • Electrical and Electronic Engineering

Fingerprint Dive into the research topics of 'Decentralized regulation for a class of large-scale networks with saturation'. Together they form a unique fingerprint.

Cite this